# SDR SWIA201439601

- Difficulty date: September 29, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON, INBD UPPER L/E SKIN CHAFED.  C-CHECK, MEASURED REMAINING MATERIAL THICKNESS ON LT AILERON UPPER SKIN L/E IT WAS FOUND TO BE .064 IN NON CEM. MILLED AREA OUT OF .090 ORIGINAL THICKNESS . THE MATERIAL LOSS WAS .026 THAT WAS FOUND TO BE OUT OF LIMITS IN REF TO SRM.  REMOVED AND INSTALL NEW LT AILERON UPPER L/E SKIN IN REF  TO SRM AND DWG.  RESTORED TO ORIGINAL FINISH IN REF TO SRM.  THERE WAS NO CHANGE TO WEIGHT NEW SKIN AND FASTENERS WERE THE SAME AS REMOVED.  COMPLETED AND ATTACHED FORMS M-337 AND ST.
